# SDR HEEA966409

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 2435 · Starter-Generator
- Part: Field Assy
- Part number: 230321827
- Condition: Open
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED STATOR IN LIMIT.  HAD NO VOLTAGE OUTPUT ON TEST.  REMOVED AND FOUND STATOR TO HAVE OPEN WINDING, TO SHUNT WINDING AT A, D & E.
